I have been having really strange sensations in my body for 6 years, they range from bug crawling sensations, cold water feelings, and tickly feelings. I have had numerous tests to rule out anything serious, and the only thing that was found was a bulging disk in my neck. Well I have been taking Prozac to try to get me straightened around again and the feelings are so much more worse than before. I know that sometimes anxiety is higher when you first start taking a AD, so, my question is, could it have been anxiety causing these symptoms all along, being the Prozac made the same symptoms worse? Any thoughts, any one ever experience this type of thing? Thanks, I'm really frustrated.
I would like to suggest to you that: you change your anti-depressant. I say this because Prozac has many DANGEROUS SIDE-EFFECTS. Celexa or Wellbutrin-sr have far less dangerous side-effects. Also, you may also know, that going on/off anti-depressants you need to do this slowly. GOOD LUCK..TAKE CARE..KEMOSABI
You've been taking it longer than a month right? You should soon feel some relief from depression/anxiety. You sounded pretty aggitated on the anxiety forum. Are you feeling better at all? If not, then go back to the doctor. You shouldn't have to live like that.
How old are you? Peri-menopause has skin sensations as a common symptom. I've never taken Prozac but have found paxil very good. It did give me sweating side affects (amongst others). I have also had a cold feeling on the face as a symptom of anxiety but determined it was from my nose breathing onto my face in cold weather and being more sweaty. Focussing on these things can make you feel anything.
A buzzing, electric type sensation is a very very common anxiety symptoms.
Good luck. Try to stop reading the net if possible, it will just eat you up.
Hi there, I will soon be 36, have wondered about perimenopause, my maternal gram went through menopause at 39, just one month there was no period and that was it. But this gram also had MS, diagnosed when she was 60. She lived until she was 79, died from complications of heart surgery. I am pretty agitated at this point, I started the Prozac to feel better, not worse. I'm going to see a neurologist on Friday, I can't stand this anymore, 6 years has been enough. Thanks for your support, it has been greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.